American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] George M. Bergman. The logarithmic limit-set of an algebraic variety . Trans. Amer. Math. Soc. 157 (1971) 459-469. MR 0280489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. H. Clemens. Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities . Trans. Amer. Math. Soc. 136 (1969) 93-108. MR 0233814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Arthur Mattuck. The field of multisymmetric functions . Proc. Amer. Math. Soc. 19 (1968) 764-765. MR 0225774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Andrzej Białynicki-Birula and Maxwell Rosenlicht. Injective morphisms of real algebraic varieties . Proc. Amer. Math. Soc. 13 (1962) 200-203. MR 0140516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1